Swampman of La Mancha

Brown, Deborah (1993) Swampman of La Mancha. Canadian Journal of Philosophy, 23 3: 327-347.

Author Brown, Deborah
Title Swampman of La Mancha
Journal name Canadian Journal of Philosophy   Check publisher's open access policy
ISSN 0045-5091
Publication date 1993-09
Year available 1993
Sub-type Article (original research)
Open Access Status Not Open Access
Volume 23
Issue 3
Start page 327
End page 347
Total pages 21
Place of publication Abingdon, Oxfordshire, United Kingdom
Publisher Taylor & Francis
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ
Additional Notes Available online: http://www.jstor.org/stable/40231826

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Historical and Philosophical Inquiry
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Fri, 24 Jun 2016, 15:47:28 EST by Lucy O'Brien on behalf of School of Historical and Philosophical Inquiry